# SDR P5CA9701806

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stop Fitting
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED LOWER AFT CARGO DOOR, FWD DOOR STOP TO A/C FRAME, FITTING OUT OF FRAME.  REPLACED FWD LWR DOOR STOP FITTING PER MM 52-34-11.
